Papers and Preprints

Math Reviews Author ID: 649753

Title Co-authors Status Link
Deconvolutional determination of the nonlinearity in a semilinear wave equation. N. Hu
M. Visan
Submitted. arXiv:2307.00829
Sharp well-posedness for the Benjamin--Ono equation. T. Laurens
M. Visan
Submitted. arXiv:2304.00124
Bounded solutions of KdV: uniqueness and the loss of almost periodicity. A. Chapouto
M. Visan
To appear in Duke Math. arXiv:2209.07501
The scattering map determines the nonlinearity J. Murphy
M. Visan
Proc. Amer. Math. Soc. 151 (2023), no. 6, 2543--2557. arXiv:2207.02414 MR4576319
Continuum limit for the Ablowitz--Ladik system Z. Ouyang
M. Visan
L. Wu
Nonlinearity 36 (2023), no. 7, 3751--3775. arXiv:2206.02720
Global well-posedness for the derivative nonlinear Schr\"odinger equation in L2(R) B. Harrop-Griffiths
M. Ntekoume
M. Visan
Submitted. arXiv:2204.12548
Large-data equicontinuity for the derivative NLS B. Harrop-Griffiths
M. Visan
IMRN (2023), no. 6, 4601--4642. arXiv:2106.13333
On the well-posedness problem for the derivative nonlinear Schr\"odinger equation M. Ntekoume
M. Visan
Anal. PDE 16 (2023), no. 5, 1245--1270. arXiv:2101.12274
Microscopic conservation laws for integrable lattice models B. Harrop-Griffiths
M. Visan
Monatsh. Math. 196 (2021), no. 3, 477--504. arXiv:2012.04782
Orbital stability of KdV multisolitons in H-1(R) M. Visan Comm. Math. Phys. 389 (2022), no. 3, 1445--1473. arXiv:2009.06746
Scattering for the cubic-quintic NLS: crossing the virial threshold J. Murphy
M. Visan
SIAM J. Math. Anal. 53 (2021), no. 5, 5803--5812. arXiv:2007.07406 MR4321246
Sharp well-posedness for the cubic NLS and mKdV in Hs(R) B. Harrop-Griffiths
M. Visan
Submitted. arXiv:2003.05011
Global well-posedness for the fifth-order KdV equation in H-1(R) B. Bringmann
M. Visan
Ann. PDE 7 (2021), no. 2, Paper No. 21, 46 pp. arXiv:1912.01536
Invariance of white noise for KdV on the line J. Murphy
M. Visan
Invent. Math. 222 (2020), no. 1, 203--282. arXiv:1904.11910
Sonin's argument, the shape of solitons, and the most stably singular matrix M. Visan RIMS K˘kyűroku Bessatsu B74: Harmonic Analysis and Nonlinear Partial Differential Equations, 2019 arXiv:1811.01836
Invariant measures for integrable spin chains and integrable discrete NLS Y. Angelopoulos
M. Visan
SIAM J. Math. Anal. 52 (2020), no. 1, 135--163. arXiv:1807.08801
The radial mass-subcritical NLS in negative order Sobolev spaces S. Masaki
J. Murphy
M. Visan
Discrete Contin. Dyn. Syst. 39 (2019), no. 1, 553--583. arXiv:1804.06753
KdV is wellposed in H-1 M. Visan Ann. Math. 190 (2019), no. 1, 249--305. arXiv:1802.04851
Low regularity conservation laws for integrable PDE M. Visan
X. Zhang
GAFA 28 (2018), no. 4, 1062--1090. arXiv:1708.05362
Almost sure scattering for the energy-critical NLS with radial data below H1(R4) J. Murphy
M. Visan
Comm. PDE. 44 (2019), no. 1, 51--71. arXiv:1707.09051
The initial-value problem for the cubic-quintic NLS with non-vanishing boundary conditions J. Murphy
M. Visan
SIAM J. Math. Anal. 50 (2018), no. 3, 2681--2739. arXiv:1702.04413
A relation between the positive and negative spectra of elliptic operators S. Molchanov
O. Safronov
Lett. Math. Phys. 107 (2017), no. 10, 1799--1807. doi:10.1007/s11005-017-0970-y
Symplectic non-squeezing for the cubic NLS on the line M. Visan
X. Zhang
IMRN 2019 (2019), no. 5--6, 1312--1332. arXiv:1606.09467
Finite-dimensional approximation and non-squeezing for the cubic nonlinear Schr\"odinger equation on R2 M. Visan
X. Zhang
Amer. J. Math. 143 (2021), no. 2, 613--680. arXiv:1606.07738
Large data mass-subcritical NLS: critical weighted bounds imply scattering S. Masaki
J. Murphy
M. Visan
NoDEA Nonlinear Differential Equations Appl. 24 (2017), no. 4, Art. 38, 33pp. arXiv:1606.01512
Nonexistence of large nuclei in the liquid drop model R. L. Frank
P. T. Nam
Lett. Math. Phys. 106 (2016), 1033--1036. arXiv:1604.03231
The focusing cubic NLS with inverse-square potential in three space dimensions J. Murphy
M. Visan
J. Zheng
Differential Integral Equations 30 (2017), 161--206. arXiv:1603.08912
The energy-critical NLS with inverse-square potential C. Miao
M. Visan
J. Zhang
J. Zheng
Discrete Contin. Dyn. Syst. 37 (2017), 3831--3866. arXiv:1509.05822
Mass-critical inverse Strichartz estimates for 1d Schr÷dinger operators C. Jao
M. Visan
Rev. Mat. Iberoam. 35 (2019), 703--730. arXiv:1509.03592
The final-state problem for the cubic-quintic NLS with non-vanishing boundary conditions J. Murphy
M. Visan
Anal. PDE 9 (2016), 1523--1574. arXiv:1506.06151
Sobolev spaces adapted to the Schr\"odinger operator with inverse-square potential C. Miao
M. Visan
J. Zhang
J. Zheng
Math. Z. 288 (2018), no. 3--4, 1273--1298. arXiv:1503.02716
Matrix models and eigenvalue statistics for truncations of classical ensembles of random unitary matrices R. Kozhan Comm. Math. Phys. 349 (2017), no. 3, 991--1027. arXiv:1501.05160
The focusing cubic NLS on exterior domains in three dimensions M. Visan
X. Zhang
Appl. Math. Res. Express 2016 (2016), 146--180. arXiv:1501.05062
Solitons and scattering for the cubic-quintic nonlinear Schrodinger equation on R3 O. Pocovnicu
T. Oh
M. Visan
Arch. Ration. Mech. Anal. 225 (2017), 469--548. arXiv:1409.6734
Scale invariant Strichartz estimates on tori and applications M. Visan Math. Res. Lett. 23 (2016), 445--472. arXiv:1409.3603
Quintic NLS in the exterior of a strictly convex obstacle M. Visan
X. Zhang
Amer. J. Math. 138 (2016), 1193--1346. arXiv:1208.4904
Riesz transforms outside a convex obstacle M. Visan
X. Zhang
Int. Math. Res. Not. IMRN 2016 (2016), 5875--5921. arXiv:1205.5784
Blowup behaviour for the nonlinear Klein--Gordon equation B. Stovall
M. Visan
Math. Ann. 358 (2014), 289--350. arXiv:1203.4886
Global well-posedness of the Gross-Pitaevskii and cubic-quintic nonlinear Schrodinger equations with non-vanishing boundary conditions T. Oh
O. Pocovnicu
M. Visan
Math. Res. Lett. 19 (2012), 969--986 arXiv:1112.1354
Smooth solutions to the nonlinear wave equation can blow up on Cantor sets M. Visan math.AP/1103.5257
Global well-posedness and scattering for the defocusing quintic NLS in three dimensions M. Visan Analysis and PDE 5 (2012), 855--885 math.AP/1102.1192
Scattering for the cubic Klein--Gordon equation in two space dimensions B. Stovall
M. Visan
Trans. Amer. Math. Soc. 364 (2012), 1571--1631 math.AP/1008.2712
Autocorrelations of the characteristic polynomial of a random matrix under microscopic scaling E. Ryckman math.PR/1004.1623
The radial defocusing energy-supercritical nonlinear wave equation in all space dimensions M. Visan Proc. Amer. Math. Soc. 139 (2011), 1805--1817. math.AP/1002.1756
The defocusing energy-supercritical nonlinear wave equation in three space dimensions M. Visan Trans. Amer. Math. Soc. 363 (2011), 3893--3934. math.AP/1001.1761
On the mass-critical generalized KdV equation S. Kwon
S. Shao
M. Visan
DCDS-A 32 (2012) 191--221. math.AP/0907.5412
A doubling measure can charge a rectifiable curve J. Garnett
R. Schul
Proc. Amer. Math. Soc. 138 (2010), 1673--1679. math.AP/0906.2484
Energy-supercritical NLS: critical $\dot H^s$-bounds imply scattering M. Visan Comm. PDE. 35 (2010), 945--987. math.AP/0812.2084
Nonlinear Schr\"odinger equations at critical regularity M. Visan In ``Evolution equations'', 325--437, Clay Math. Proc., 17, Amer. Math. Soc., Providence, RI, 2013. Lecture Notes
The characterization of minimal-mass blowup solutions to the focusing mass-critical NLS D. Li
M. Visan
X. Zhang
SIAM J. Math. Anal. 41 (2009), 219-236. math.AP/0804.1124
The focusing energy-critical nonlinear Schrodinger equation in dimensions five and higher M. Visan Amer. J. Math. 132 (2010), 361--424. math.AP/0804.1018
The mass-critical nonlinear Schrodinger equation with radial data in dimensions three and higher M. Visan
X. Zhang
Analysis and PDE 1 (2008), 229-266. math.AP/0708.0849
The cubic nonlinear Schrodinger equation in two dimensions with radial data T. Tao
M. Visan
J. Euro. Math. Soc. 11 (2009), 1203-1258. math.AP/0707.3188
Gaussian fluctuations for $\beta$ ensembles. Int. Math. Res. Not. (2008) 19pp. math.PR/0703140
Perturbations of orthogonal polynomials with periodic recursion coefficients D. Damanik
B. Simon
Ann. Math. 171 (2010), 1931-2010 math.SP/0702388
Energy-critical NLS with quadratic potentials M. Visan
X. Zhang
Comm. PDE. 34 (2009), 1531-1565. math.AP/0611394 MR2581982
Eigenvalue statistics for CMV matrices: From Poisson to clock via random matrix ensembles M. Stoiciu Duke Math. 146 (2009), 361-399. math-ph/0608002
Eigenfunction statistics in the localized Anderson model F. Nakano Ann. Henri Poincar\'e 8 (2007), 27-36. mp_arc/06-150
Absence of reflection as a function of the coupling constant R. Sims J. Math. Phys. 47 (2006). math-ph/0601033
Spectral theory via sum rules In ``Spectral theory and mathematical physics: a Festschrift in honor of Barry Simon's 60th birthday'', 907--930, Proc. Sympos. Pure Math., 76, Part 2, Amer. Math. Soc., Providence, RI, 2007. Full Text
Sum rules and spectral measures of Schr\"odinger operators with $L^2$ potentials B. Simon Ann. Math. 170 (2009), 739-782. math/0608767
CMV: the unitary analogue of Jacobi matrices I. Nenciu Comm. Pure Appl. Math. 60 (2007), 1148-1188. math/0508113
Bounds on the spectral shift function and the density of states D. Hundertmark
S. Nakamura
P. Stollmann
I. Veselic
Comm. Math. Phys. 262 (2006), 489-503. math-ph/0412078
Schr\"odinger operators with few bound states D. Damanik
B. Simon
Commun. Math. Phys. 258 (2005) 741-750. math-ph/0409074
Ergodic potentials with a discontinuous sampling function are non-deterministic D. Damanik Math. Research Letters 12 (2005) 187-193. math-ph/0402070
Almost everywhere positivity of the Lyapunov exponent for the doubling map D. Damanik Commun. Math. Phys. 257 (2005), 287-290. math-ph/0405061
Half-line Schr\"odinger operators with no bound states D. Damanik Acta Math. 193 (2004), 31-72. math-ph/0303001
Matrix models for circular ensembles I. Nenciu Int. Math. Res. Not. 2004, 2665-2701. math/0410034
Necessary and sufficient conditions in the spectral theory of Jacobi matrices and Schr\"odinger operators D. Damanik
B. Simon
Int. Math. Res. Not. 2004, 1087-1097. math/0309206
Energy growth in Schr\"odinger's equation with Markovian forcing M. Erdogan
W. Schlag
Commun. Math. Phys. 240 (2003), 1-29. MR2004977
Variational estimates for discrete Schr\"odinger operators with potentials of indefinite sign D. Damanik
D. Hundertmark
B. Simon
Commun. Math. Phys. 238 (2003), 545-562. math-ph/0211015
Sum rules for Jacobi matrices and their applications to spectral theory B. Simon Ann. of Math. 158 (2003), 253-321. math-ph/0112008
Dynamical upper bounds on wavepacket spreading A. Kiselev
Y. Last
Amer. J. Math. 125 (2003), 1165-1198. math/0112078
Perturbations of 1-dimensional Schr\"odinger operators preserving the absolutely continuous spectrum Int. Math. Res. Not. 2002, 2029-2061. mp_arc/01-387
Reducing Subspaces C. Remling J. Funct. Anal. 187 (2001) 396-405. mp_arc/01-155
Perturbations of one-dimensional Schr\"odinger operators preserving the absolutely continuous spectrum Caltech Ph.D. Thesis. mp_arc/00-326
Reflection symmetries of almost periodic functions D. Damanik J. Funct. Anal. 178 (2000) 252-257. math-ph/0005018
Uniform spectral properties of one-dimensional quasicrystals, III. $\alpha$-continuity D. Damanik
D. Lenz
Commun. Math. Phys. 212 (2000) 191-204. math-ph/9910017
On the absolutely continuous spectrum of one-dimensional Schrodinger operators with square summable potentials P. Deift Commun. Math. Phys. 203 (1999) 341-347. MR1697600
Adaptive single-shot phase measurements: The full quantum theory H. Wiseman Phys. Rev. A 57 (1998) 2169-2185. PROLA
Adaptive single-shot phase measurements: A semiclassical approach H. Wiseman Phys. Rev. A 56 (1997) 944-957. PROLA
Nonlocal momentum transfer in welcher Weg measurements H. Wiseman
F. Harrison
M. Collett
S. Tan
D. Walls
Phys. Rev. A 56 (1997) 55-75. PROLA